# SDR DL76L040183

- Difficulty date: February 20, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 62,388 hours, 9,698 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

IN CLIMBOUT AT FL270 OVERHEAT LIGHT CAME ON IN STAY-BY MODE AS PER QRH SWITCHED TO OVERRIDE.  AFTER 2-3 MIN NO COOLING LIGHT CAME ON.  FOUND DUCT SEPARATED FWD OF EQUIP COOLING SUPPLY CHECK VALVE LOCATED IN THE FWD CARGO COMPT LEFT SIDEWALL AREA.  RESECURE DUCT OVERRIDE VLV V140 AND SYS INTERCONNECT VLV V90 CK OK I OVERRIDE MODE.  STANDBY MODE CKD OK.  ATLMA NOTIFIED.  SEE ITE 005 THIS SVC FOR AUTO MODE OPS CK.
